# SDR 2003UALA00441

- Difficulty date: May 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 11,260 hours, 3,470 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329
- Part serial: G0301
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT IDG DRIVE LIGHT ILLUMINATED.   REMOVED AND REPLACED THE IDG.  SHOP FINDINGS, THE RING WHICH HOLDS THE BALANCE WEIGHTS BROKE CAUSING SIGNIFICANT INTERNAL DAMAGE.
